Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Stability of Markov jump systems with quadratic terms and its application to RLC circuits

Texto completo
Autor(es):
Vargas, Alessandro N. ; Pujol, Gisela ; Acho, Leonardo
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS; v. 354, n. 1, SI, p. 332-344, JAN 2017.
Citações Web of Science: 4
Resumo

The paper presents results for the second moment stability of continuous-time Markov jump systems with quadratic terms, aiming for engineering applications. Quadratic terms stem from physical constraints in applications, as in electronic circuits based on resistor (R), inductor (L), and capacitor (C). In the paper, an RLC circuit supplied a load driven by jumps produced by a Markov chain-theRLC circuit used sensors that measured the quadratic of electrical currents and voltages. Our result was then used to design a stabilizing controller for the RLC circuit with measurements based on that quadratic terms. The experimental data confirm the usefulness of our approach. (C) 2016 The Franklin Institute. Published by Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 03/06736-7 - Controle e filtragem de sistemas estocásticos markovianos com saltos nos parâmetros
Beneficiário:João Bosco Ribeiro do Val
Linha de fomento: Auxílio à Pesquisa - Temático